# SDR IPXA09555593

- Difficulty date: April 8, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 330.0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED WIGGLE PLATE STA 330.0 R/W.  REPLACED PER B757-5750-5622-A.
